MathSciNet Relay Station
MathSciNet bibliographic data
MR2666392 55N32 (18D05 19L47 57R18 57S15)
Pronk, Dorette; Scull, Laura Translation groupoids and orbifold cohomology. Canad. J. Math. 62 (2010), no. 3, 614–645.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement